MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).Patient reported that their ins battery was draining quickly and would not last a day or two.Patient notified manufacturing representative (rep) at the same time they're seeing eri.Patient was seen for reprogramming to optimize charge frequency.Agent documented information given on call.Patient mentioned historical information that when they're trying to connect to mystim, it would said connecting forever.Patient reported they keep receiving service code 201 (eri) patient stated they started seeing the message 6 months ago.Patient already notified rep and they reviewed meaning of message and reprogrammed patient.Agent continued to redirect patient to hcp and reviewed eri again.Additional information was received from the patient.When asked about the cause, they reported that once it was fixed by meeting with the manufacturer representative (rep), they kept it constantly plugged in.They stated that it was too hard to start it if it is off a little too long.When asked about the steps taken, they stated that they probably will get a new internal (surgical) replacement.When asked about the resolution, they stated that they will keep having the rep go into external stim and reset it.Rep mentioned teaching the patient how to reset it themself over phone.Patient stated that they feel dissatisfied, when they saw and had to use the bulky connector.They had previously had a small one that worked without batteries.They complained about the changes in device and asked the reasons for it.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25661537
Report Number3004209178-2026-10918
Device Sequence Number10458911
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)250428
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale